| Model Number |
1012580-26 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/26/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat the left anterior descending (lad) artery.Pre-dilatations were performed through the entire stented vessel of the lad.Additional dilatation was performed in the distal segment of the stents.Following this, the balloon ruptured and there was localized extravasation of contrast.The physician felt that there might be a possible perforation.The 2.8x26mm graftmaster stent failed to cross past the mid segment of the lad and could not be deployed in the more distal segment.Similarly, the graftmaster could not be withdrawn into the guide catheter therefore it was deployed in the proximal lad at the level of the previous stenosis and in-stent restenosis.Final angiogram revealed a fully patent vessel with timi iii distal flow after the procedure was completed with a stent implanted.The physician noted that it was just a local extravasation of contrast due to the balloon rupture.It was confirmed there was no perforation.There was no adverse patient sequela and no clinically significant delay in the procedure as a result of the failure to cross.The patient left the hospital in stable condition.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respect to manufacture, design, or labeling.